Tamoxifen投与中にトリグリセリドの著増を認めた1例 Severe Hypertriglyceridemia Induced by Tamoxifen

この論文にアクセスする

この論文をさがす

著者

    • 平良 美香 TAIRA Mika
    • 琉球大学医学部第二内科 Second Department of Internal Medicine, Faculty of Medicine, University of the Ryukyus
    • 小宮 一郎 KOMIYA Ichiro
    • 琉球大学医学部第二内科 Second Department of Internal Medicine, Faculty of Medicine, University of the Ryukyus

抄録

症例は71歳, 女性. 昭和44年NIDDM, 高脂血症 (T-chol 300mg/d<i>l</i>, TG 300mg/d<i>l</i>) と診断され, SU剤, クロフィブラート系抗高脂血症剤を開始された. 平成元年, 左乳癌に定型的乳房切除術を施行. 術後補助療法として, tamoxifen および fluorouracil の内服を開始された. 平成7年, クロフィブラート系抗高脂血症剤の自己中断に伴い, TG 2,106mg/d<i>l</i>と著増を認め, 精査目的に当科入院. Tamoxifen およびfluorouracil を中止したところ, TG 490mg/d<i>l</i>と改善したため, 両薬剤の副作用が疑われた. その後, 血糖コントロールが安定した時点で, tamoxifen の再投与を行ったところ, TGは581mg/d<i>l</i>に上昇し, リポ蛋白分画は同様なパターンを認めており, 原因として tamoxifen が考えられた. その際, 肝性リパーゼ活性は0.228から0.164μmol FFA ml/minへと低下し, 一方 sex hormone binding globulin は110から130μg/mlへと増加を認め, estrogen 投与後と類似した状態であった.<br>Tamoxifen は, 乳癌組織において抗 estrogen 作用を呈し, 抗腫瘍効果をもたらすが, 同時に弱いながら estrogen 作用も有している. 本症例では, この estrogen 作用による肝性リパーゼ活性の低下, TG合成亢進等が著明な高TG血症の原因と考えられた.

A 71-year-old woman was admitted to our hospital because of severe hypertriglyceridemia. The patient had a 26-year history of non-insulin-dependent diabetes mellitus and hyperlipidemia (T-chol 300mg/d<i>l</i>, TG 300mg/d<i>l</i>). She was treated with sulfonylurea and clofibrate. Seven years before admission, she had undergone a radical mastectomy for cancer of the left breast. After the operation, she had received tamoxifen and fluorouracil. One month before admission, she had marked hypertriglyceridemia (triglyceride 2, 106mg/d<i>l</i>). After discontinuation of tamoxifen and fluorouracil, her serum triglyceride level decreased to 372mg/d<i>l</i>; when tamoxifen was given again, it increased to 581mg/d<i>l</i>, and her hepatic triglyceride lipase activity decreased from 0.228 to 0.164μmol FFA/m<i>l</i>/min. Apolipoprotein E phenotype was wild type E3/3. The concentration of sex-hormone-binding globulin increased from 110 to 130nmol/<i>l</i>. These changes associated with tamoxifen treatment were similar to those seen after administration of estrogen. Tamoxifen, an anti-estrogen, has been used as adjuvant therapy in cases of estrogen-receptor-positive breast cancer. Tamoxifen has some weak estrogenic activity. The tamoxifen-induced hypertriglyceridemia seen in this case was an effect of its estrogenic action.

収録刊行物

  • 日本老年医学会雑誌

    日本老年医学会雑誌 35(11), 858-860, 1998-11-25

    The Japan Geriatrics Society

参考文献:  8件中 1-8件 を表示

各種コード

  • NII論文ID(NAID)
    10008483307
  • NII書誌ID(NCID)
    AN00199010
  • 本文言語コード
    JPN
  • 資料種別
    NOT
  • ISSN
    03009173
  • データ提供元
    CJP書誌  J-STAGE 
ページトップへ